# SDR DALA2024010800265

- Difficulty date: January 7, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N102DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50021
- Aircraft time: 11,658 hours, 5,455 cycles
- System (JASC): 2330 · Entertainment System
- Part: Not Reported
- Part number: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 8102 - MISC / SMK - ON TAXI OUT CREW REPORTED SEAT MONITOR AT 10C SMOKING. IFE SYSTEM TURNED OFF AND AIRCRAFT SAFELY AT GATE. CORRECTIVE ACTION: FORWARD IFE SCREEN TO NEF PER ER/A, A/C OK FOR SERVICE. (LP# 4339974)
